# SDR ASAA2023051543236

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,793 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L1 DOOR ARE INOP. GROUNDED - YES. REMOVED, REPLACED AND OP TEST IS GOOD OF EMERGENCY LIGHT L1 DOOR POWER SUPPLY IAW B737-900 AMM 33-51-06-960-806.
